Large deviation principle for {M}arkov chains in continuous time

Bibtex entry :

@article { Fort01,
    author = { de La Fortelle, Arnaud },
    title = { Large deviation principle for {M}arkov chains in continuous time },
    journal = { Problemy Peredachi Informatsii },
    year = { 2001 },
    volume = { 36 },
    pages = { 120--140 },
    number = { 2 },
    fjournal = { Rossi\u\i skaya Akademiya Nauk. Problemy Peredachi Informatsii },
    issn = { 0555-2923 },
    mrclass = { 60G35 (94Axx) },
    mrnumber = { 1 813 656 },
    owner = { La Fortelle },
    timestamp = { 2008.08.05 },
    url = { http://hal.inria.fr/inria-00072776/fr/ },
}